# SDR UALA2013032601932

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 47,177 hours, 5,702 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 109
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN STATUS MESSAGE.  REPLACED HIGH GAIN AMP, SYSTEM TESTED NORMAL.
